# SDR ASAA0996836

- Difficulty date: October 23, 2009
- Submitted: November 3, 2009
- Operation: Air carrier
- Aircraft: N317AS
- Make and model: Boeing 737990
- Aircraft serial: 30856
- Aircraft time: 25,253 hours, 9,820 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 143A75034
- Condition: Corroded
- Location: Bs 500k-500l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BAFFLE AROUND FASTENER HOLES IN FWD PIT.  REMOVED AND REPLACED BAFFLE BS 500K TO 500L LBL 24.
